# SDR ASOA02573

- Difficulty date: October 29, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 312097301
- Condition: Fractured
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 4086 - DURING FLIGHT FROM GSG-ATL, A LOW OIL PRESSURE MESSAGE ON THE LEFT ENGINE OCCURRED.  THE ENGINE WAS SHUTDOWN BY THE CREW AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE.  ACCORDING TO RESULTS FROM THE ENGINE TEARDOWN REPORT, INSPECTION OF THE BEARINGS AND OTHER OIL RELATED PARTS DID NOT SHOW ANY SIGN OF OIL STARVATION AND LOSS OF OIL PRESSURE COULD NOT BE CONFIRMED.  HOWEVER, DUE TO INVESTIGATIONS PERFORMED ON THE POWER TURBINE PACK, IT WAS CONCLUDED THE ENGINE MOST LIKELY FAILED DUE TO A POWER TURBINE 1 BLADE FRACTURE.  (M)
